Alert archive / Oklahoma / River Flood Warnings in 2017

River Flood Warning 10, NWS Tulsa, OK

April 21, 2017Osage County, Oklahoma

NWS Tulsa, OK issued this river flood warning at Apr 21, 2017, 1:50 PM CDT for Osage County, Oklahoma. It took effect at Apr 21, 2017, 3:01 PM CDT. It was in force for 12 hr.

The area

The outline as issued.

The facts

Issued
Apr 21, 2017, 1:50 PM CDT (18:50 UTC)
In effect from
Apr 21, 2017, 3:01 PM CDT
Expired
Apr 22, 2017, 3:21 AM CDT
In force
12 hr
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Flood severity
Minor

County Osage County, OK

The radar

The Tulsa radar (KINX), 57 km from the middle of the area, began a volume at 18:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Bird Creek at Avant (AVTO2). The gauge peaked at 19.67 ft at Apr 21, 2017, 6:00 PM CDT.

actionminormoderate510152004/2104/2204/23
Action stage
17 ft
Minor stage
17 ft
Moderate stage
21 ft
Major stage
26 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07176500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

669 
WGUS44 KTSA 211850
FLWTSA
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE TULSA OK
150 PM CDT Fri Apr 21 2017


...The National Weather Service in Tulsa has issued a Flood Warning 
for the following rivers in Oklahoma...

  Bird Creek at Avant affecting Osage County. 
  
OKC113-220250-
/O.NEW.KTSA.FL.W.0010.170421T2001Z-170422T0821Z/
/AVTO2.1.ER.170421T2001Z.170422T0000Z.170422T0221Z.NO/
150 PM CDT Fri Apr 21 2017

The National Weather Service in Tulsa has issued a 

* Flood Warning for 
  The Bird Creek at Avant
* until late tonight, or until the warning is cancelled.
* At  1:30 PM Friday, the stage was 15.88 feet.
* Flood stage is 17.0 feet.
* Minor flooding is forecast.
* Forecast...The Bird Creek at Avant is expected to rise above flood 
  stage late this afternoon and continue to rise to near 19.9 feet by
  this evening. The river is expected to fall below flood stage 
  tonight.
* Impact...At 19.0 feet, minor flooding of farmlands occurs along the 
  floodplain of Bird Creek downtream from Avant.
 
&&
 
LAT...LON 3659 9608 3642 9592 3635 9601 3653 9621

$$
2 follow-up statements
558 
WGUS84 KTSA 220113
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
813 PM CDT Fri Apr 21 2017


...The Flood Warning continues for the following rivers in 
Oklahoma...

  Bird Creek at Avant affecting Osage County. 
  
  Bird Creek near Sperry affecting Osage and Tulsa Counties. 
  
  Bird Creek near Owasso-Mingo affecting Tulsa County. 
  
OKC113-220750-
/O.EXT.KTSA.FL.W.0010.000000T0000Z-170422T0750Z/
/AVTO2.1.ER.170421T1902Z.170421T2230Z.170422T0150Z.NO/
813 PM CDT Fri Apr 21 2017

The Flood Warning continues for
  The Bird Creek at Avant.
* until late tonight, or until the warning is cancelled.
* At 7:30 PM Friday, the stage was 19.1 feet.
* Flood stage is 17.0 feet.
* Minor flooding is occurring.
* Forecast...The Bird Creek at Avant will continue falling to below 
  flood stage by this evening.
* Impact...At 19.0 feet, minor flooding of farmlands occurs along the 
  floodplain of Bird Creek downtream from Avant.
 
&&
 
LAT...LON 3659 9608 3642 9592 3635 9601 3653 9621

$$

OKC113-143-220913-
/O.EXT.KTSA.FL.W.0007.170422T0216Z-170423T0950Z/
/SPEO2.2.ER.170422T0216Z.170422T1800Z.170423T0350Z.NO/
813 PM CDT Fri Apr 21 2017

The Flood Warning continues for
  The Bird Creek near Sperry.
* until late Saturday night, or until the warning is cancelled.
* At 8:00 PM Friday, the stage was 20.35 feet.
* Flood stage is 21.0 feet.
* Moderate flooding is forecast.
* Forecast...The Bird Creek near Sperry is expected to rise above 
  flood stage tonight and continue to rise to near 24.4 feet by early
  Saturday afternoon. The river is expected to fall below flood stage
  late Saturday evening.
* Impact...At 24.0 feet, moderate flooding occurs in rural areas from 
  Skiatook to Turley.
 
&&
 
LAT...LON 3640 9593 3620 9590 3620 9598 3640 9605

$$

OKC143-220913-
/O.EXT.KTSA.FL.W.0013.170422T0936Z-170423T1241Z/
/OWSO2.1.ER.170422T0936Z.170423T0000Z.170423T0641Z.NO/
813 PM CDT Fri Apr 21 2017

The Flood Warning continues for
  The Bird Creek near Owasso-Mingo.
* from late tonight to Sunday morning, or until the warning is 
  cancelled.
* At 7:00 PM Friday, the stage was 14.70 feet.
* Flood stage is 18.0 feet.
* Minor flooding is forecast.
* Forecast...The Bird Creek near Owasso-Mingo is expected to rise 
  above flood stage early Saturday morning and continue to rise to 
  near 19.2 feet by Saturday evening. The river is expected to fall 
  below flood stage Sunday before dawn .
* Impact...At 19.0 feet, minor flooding occurs near Mohawk Park. 56th 
  Street North may be impassable near Mingo Road.
 
&&
 
LAT...LON 3627 9570 3618 9570 3618 9594 3627 9594

$$
227 
WGUS84 KTSA 220743
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
243 AM CDT Sat Apr 22 2017


...The Flood Warning is cancelled for the following rivers in 
Oklahoma...

  Bird Creek at Avant affecting Osage County. 
  
...The Flood Warning continues for the following rivers in 
Oklahoma...

  Bird Creek near Sperry affecting Osage and Tulsa Counties. 
  
  Bird Creek near Owasso-Mingo affecting Tulsa County. 
  
OKC113-220813-
/O.CAN.KTSA.FL.W.0010.000000T0000Z-170422T0750Z/
/AVTO2.1.ER.170421T1902Z.170421T2230Z.170422T0315Z.NO/
243 AM CDT Sat Apr 22 2017

The Flood Warning is cancelled for
  The Bird Creek at Avant.
* At 2:30 AM Saturday, the stage was 11.54 feet.
* Flood stage is 17.0 feet.
* The river fell below flood stage yesterday late evening.
* Forecast...The Bird Creek at Avant will continue falling and remain
  below flood stage.
 
&&
 
LAT...LON 3659 9608 3642 9592 3635 9601 3653 9621

$$

OKC113-143-221543-
/O.EXT.KTSA.FL.W.0007.000000T0000Z-170423T1456Z/
/SPEO2.2.ER.170422T0154Z.170423T0000Z.170423T0856Z.NO/
243 AM CDT Sat Apr 22 2017

...Flood Warning extended until Sunday morning...
The Flood Warning continues for
  The Bird Creek near Sperry.
* until Sunday morning, or until the warning is cancelled.
* At 2:00 AM Saturday, the stage was 22.95 feet.
* Flood stage is 21.0 feet.
* Minor flooding is occurring and Moderate flooding is forecast.
* Forecast...The Bird Creek near Sperry will continue rising to near 
  24.6 feet this evening. The river is expected to fall below flood 
  stage early Sunday morning.
* Impact...At 24.0 feet, moderate flooding occurs in rural areas from 
  Skiatook to Turley.
 
&&
 
LAT...LON 3640 9593 3620 9590 3620 9598 3640 9605

$$

OKC143-221543-
/O.EXT.KTSA.FL.W.0013.170422T1008Z-170423T1824Z/
/OWSO2.1.ER.170422T1008Z.170423T0000Z.170423T1224Z.NO/
243 AM CDT Sat Apr 22 2017

...Flood Warning extended until Sunday afternoon...
The Flood Warning continues for
  The Bird Creek near Owasso-Mingo.
* until Sunday afternoon, or until the warning is cancelled.
* At 2:00 AM Saturday, the stage was 17.16 feet.
* Flood stage is 18.0 feet.
* Minor flooding is forecast.
* Forecast...The Bird Creek near Owasso-Mingo is expected to rise 
  above flood stage early this morning and continue to rise to near 
  19.4 feet by this evening. The river is expected to fall below 
  flood stage Sunday morning.
* Impact...At 19.0 feet, minor flooding occurs near Mohawk Park. 56th 
  Street North may be impassable near Mingo Road.
 
&&
 
LAT...LON 3627 9570 3618 9570 3618 9594 3627 9594

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this river flood warning went out at Apr 21, 12:26 PM CDT, 1 hour 24 minutes earlier.

Area forecast discussion, Apr 21, 12:26 PM CDT, 1 hour 24 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
1226 PM CDT Fri Apr 21 2017

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
Line of strong to severe storms will bring threat of wind gusts
over 40 knots to western AR sites through 20z. Widespread showers
and thunderstorms will continue through the evening with IFR
conditions prevailing, and only limited improvement to flight
conditions expected through 18z Saturday.

&&

.PREV DISCUSSION... /Issued 950 AM CDT Fri Apr 21 2017/

DISCUSSION...
Regional sfc analysis at 14z showed warm front extending from
approximately southern Sebastian County eastward to just south of
McAlester. Regarding severe weather potential, this will be the
feature to watch, and with ongoing widespread moderate to heavy
rainfall north of the front, not much northward movement is
expected until possibly later today as main sfc low lifts
northeast. Severe weather potential increasing over the next 1-2
hours across SE OK as organizing complex moving through OKC metro
continues southeast. There will be at least some tornado potential
as the storms interact with the effective warm front. No changes
made to Flash Flood Watch at this time, main updates are for
increased POPS across southeast OK.

PREV DISCUSSION... /Issued 655 AM CDT Fri Apr 21 2017/

AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
Initial convective complex currently moving through northwest Arkansas
this morning with IFR conditions in the stronger storms. Multiple rounds
of showers/thunderstorms expected across E OK/NW AR today through
the evening hours. Storms should begin clearing NW OK by mid
evening and shift east of AR TAF sites shortly after midnight.

PREV DISCUSSION... /Issued 307 AM CDT Fri Apr 21 2017/

DISCUSSION...
Early morning water vapor imagery showed progressive shortwave
trough moving across northeastern New Mexico and over the OK/TX
panhandles. The surface front extended from a low southwest of
Midland northeast to near Wichita Falls through southeast
Oklahoma. Elevated storms are ongoing across northeast Oklahoma,
forming along and north of the 850mb front. So far these storms
have been below severe limits. Most areas have received up to a
half inch of rain with isolated amounts over an inch.

The main concern today will be additional heavy rain and the
potential for flooding. There are several rivers in our area which
are forecast to have minor or moderate flooding based on forecast
precipitation amounts. The NAM shows the heaviest QPF axis farther
north across far northeast Oklahoma into northwest Arkansas while
the ECMWF is a bit farther south. It does appear that widespread
2-3" amounts will occur today with locally higher amounts. We will
add Sequoyah and McIntosh counties to the ongoing Flood Watch.

As far as severe weather, the better potential is south of I-40.
The front will not lift north in areas where there has been
recent or ongoing convection. There are some storms approaching
from central OK that could produce isolated large hail across
mainly east central Oklahoma this morning. If storms can initiate
later this afternoon along the stalled front in southern
Oklahoma, they could affect mainly southeast Oklahoma by late
afternoon.

Short wave trough axis will be over northeast Oklahoma tonight,
which will drive the boundary south and bring an end to the rain
by early Saturday morning. Temperatures on Saturday will be quite
chilly compared to recent days, with highs in the 50s and lows on
Sunday morning in the upper 30s to mid 40s. Sunday will bring a
return to sunshine and a warmup, with the next chance for
precipitation arriving by Wednesday.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   62  46  57  40 / 100  80  10  10
FSM   73  53  59  42 /  90  80  10  10
MLC   74  49  59  41 / 100  80  10   0
BVO   59  45  56  37 / 100  80  10   0
FYV   64  46  52  36 / 100  90  30  10
BYV   59  45  51  38 / 100  90  40  10
MKO   66  49  57  40 / 100  80  10  10
MIO   58  45  54  39 / 100  90  20  10
F10   65  48  58  41 / 100  80  10   0
HHW   80  52  61  43 /  80  80  10   0

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch until midnight CDT tonight for OKZ054>072.

AR...Flood Watch until midnight CDT tonight for ARZ001-002-010-011.

&&

SHORT TERM...14
LONG TERM....07
AVIATION...14
Hazardous weather outlook, Apr 21, 12:55 PM CDT, 55 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
1255 PM CDT Fri Apr 21 2017

ARZ001-002-010-011-019-020-029-OKZ049-053>076-221030-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
1255 PM CDT Fri Apr 21 2017

...SEVERE WEATHER AND HEAVY RAINFALL THREAT CONTINUE THIS AFTERNOON...

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...Today and Tonight.
TORNADO.
	RISK...Elevated.
	AREA...Southeast Oklahoma and West Central Arkansas.
	ONSET...Ongoing.

SEVERE THUNDERSTORM.
	RISK...Critical.
	AREA...Eastern Oklahoma and Western Arkansas.
	ONSET...Ongoing.

	AREA AT GREATEST RISK...Southeast of a McAlester to Fayetteville line.

FLASH FLOOD.
	RISK...Elevated.
	AREA...Eastern Oklahoma and Western Arkansas.
	ONSET...Ongoing.

HEAVY RAIN.
	RISK...Significant.
	AREA...Eastern Oklahoma and Western Arkansas.
	ONSET...Ongoing.

	AREA AT GREATEST RISK...North of INterstate 40.

SIGNIFICANT WINDS.
	RISK...Limited.
	AREA...Northeast Oklahoma.
	ONSET...Ongoing.

DISCUSSION...
Severe thunderstorms will continue to move through East Central
Oklahoma and Western Arkansas through Mid-afternoon, with damaging
straight-line winds likely, along with a slight threat of a brief
tornado. These storms will help reinforce a surface frontal
boundary across southeast Oklahoma, which may serve as a focus
for additional severe thunderstorms later this afternoon and
evening. Any storms that develop in this area will pose a risk of
all modes of severe weather, including very large hail, as well as
a few tornadoes with any storms that remain near the boundary.
The threat of severe storms will end by later this evening.

Heavy rainfall and possible flash flooding will continue,
especially along and north of I-40 where 2 to 3 inches of rain
have already occurred today.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Expected.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
SATURDAY through SUNDAY...No Hazards.
MONDAY...High Wind Potential.
TUESDAY...No Hazards.
WEDNESDAY...Thunderstorm Potential.
THURSDAY...Thunderstorm Potential...High Wind Potential.

EXTENDED DISCUSSION...
Cooler conditions are expected behind the front through the weekend
as high pressure builds into the region. Shower and thunderstorm
chances will return Wednesday into Thursday of next week as another
storm system approaches from the west.

weather.gov/tulsa Contains additional information.

In the hours before

Local storm report, Apr 21, 11:18 AM CDT, 2 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1118 AM CDT FRI APR 21 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1110 AM     TSTM WND GST     4 W HECTORVILLE         35.84N 96.00W
04/21/2017  M68 MPH          OKMULGEE           OK   MESONET

&&

JDS
Local storm report, Apr 21, 12:05 PM CDT, 1 hour 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1205 PM CDT FRI APR 21 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1153 AM     FLASH FLOOD      TULSA                   36.13N 95.92W
04/21/2017                   TULSA              OK   BROADCAST MEDIA

            LOCAL MEDIA REPORTING HIGH WATER NEAR 31ST AND YALE, AND
            NEAR 49TH AND MEMORIAL.

&&

NMM
Special weather statement, Apr 21, 12:57 PM CDT, 53 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1257 PM CDT FRI APR 21 2017

ARZ010-019-020-029-211845-
Sebastian AR-Washington AR-Franklin AR-Crawford AR-
1257 PM CDT FRI APR 21 2017

...SIGNIFICANT WEATHER ADVISORY FOR FRANKLIN...NORTHERN SEBASTIAN...
CRAWFORD AND SOUTH CENTRAL WASHINGTON COUNTIES UNTIL 145 PM CDT...

At 1257 PM CDT, strong thunderstorms were located along a line
extending from 6 miles northwest of Lee Creek to near Cedarville to
near Fort Smith. Movement was east at 45 mph.

Wind gusts of 50 to 55 mph will be possible with these storms.

Locations in or near the path include...
Fort Smith...                     Van Buren...
Ozark...                          Cedarville...
Mountainburg...                   Natural Dam...
Alma...                           Mulberry...
Dyer...                           Altus...
Denning...                        Chester...
Rudy...                           Wiederkehr Village...
Cass...                           Lee Creek...
Devils Den State Park...          Lake Fort Smith...
Figure Five...                    Fern...

This includes the following highways,
 Interstate 40 in Arkansas between mile markers 0 and 42.
 Interstate 540 between mile markers 1 and 8.
 Interstate 49 between mile markers 22 and 41.

A severe thunderstorm watch remains in effect until 300 PM CDT for
northwestern and west central Arkansas...and northeastern and east
central Oklahoma.

LAT...LON 3537 9372 3537 9375 3542 9380 3535 9381
      3536 9443 3577 9450 3577 9396 3576 9396
      3576 9391 3577 9391 3577 9378 3551 9371
      3543 9370
TIME...MOT...LOC 1757Z 272DEG 39KT 3574 9444 3555 9439 3536 9440

Lacy
Local storm report, Apr 21, 1:23 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
123 PM CDT FRI APR 21 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0120 PM     FLASH FLOOD      BIXBY                   35.94N 95.88W
04/21/2017                   TULSA              OK   STORM CHASER

            ROADWAY AT 131ST BETWEEN MINGO AND JUST EAST OF MEMORIAL
            CLOSED DUE TO FLOODING.

&&

JDS
Local storm report, Apr 21, 1:24 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
124 PM CDT FRI APR 21 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0120 PM     FLASH FLOOD      JENKS                   36.02N 95.97W
04/21/2017                   TULSA              OK   BROADCAST MEDIA

            ROADWAY CLOSED AT 81ST AND ELWOOD DUE TO FLOODING.

&&

JDS
Special weather statement, Apr 21, 1:29 PM CDT, 21 minutes before
Special Weather Statement
National Weather Service Tulsa OK
129 PM CDT FRI APR 21 2017

ARZ020-029-211900-
Sebastian AR-Franklin AR-
129 PM CDT FRI APR 21 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN FRANKLIN AND SOUTHERN
SEBASTIAN COUNTIES UNTIL 200 PM CDT...

At 129 PM CDT, strong thunderstorms were located along a line
extending from near Branch to 2 miles east of Echo to 4 miles
southwest of Hartford. Movement was east at 30 mph.

Winds in excess of 40 mph will be possible with these storms.

Locations in or near the path include...
Charleston...                     Mansfield...
Hartford...                       Huntington...
Branch...                         Washburn...
Fort Chaffee...                   Patterson...
Caulksville...                    Etna...
Arkola...                         Crossroads...
Dayton...                         Milltown...
Peter Pender...

A severe thunderstorm watch remains in effect until 300 PM CDT for
west central Arkansas...and southeastern Oklahoma.

LAT...LON 3537 9374 3539 9378 3539 9381 3531 9381
      3532 9392 3523 9392 3523 9403 3514 9403
      3514 9414 3510 9414 3506 9425 3506 9423
      3497 9424 3496 9437 3494 9439 3497 9445
      3501 9445 3515 9422 3540 9398 3540 9371
TIME...MOT...LOC 1829Z 264DEG 27KT 3533 9394 3511 9410 3496 9442

Lacy

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 21, 1:50 AM CDTRiver Flood WarningTSAOttawa3 days
Apr 21, 1:53 AM CDTRiver Flood WarningTSAAdair, Delaware47 hr
Apr 21, 1:53 AM CDTRiver Flood WarningTSACherokee70 hr
Apr 21, 1:58 AM CDTRiver Flood AdvisoryTSAAdair, Cherokee, Delaware36 hr
Apr 21, 3:29 AM CDTSpecial Weather StatementTSACreek31 min
Apr 21, 3:44 AM CDTSevere Thunderstorm WarningTSACreek, Okfuskee46 min
Apr 21, 4:03 AM CDTSpecial Weather StatementTSAOkfuskee42 min
Apr 21, 4:16 AM CDTSpecial Weather StatementTSAOkmulgee29 min
Apr 21, 4:42 AM CDTSpecial Weather StatementTSAMcIntosh, Muskogee, Okmulgee48 min
Apr 21, 5:35 AM CDTSpecial Weather StatementTSAMuskogee40 min
Apr 21, 5:49 AM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Haskell, Muskogee, Sequoyah41 min
Apr 21, 6:22 AM CDTSevere Thunderstorm WarningTSAAdair, LeFlore, Sequoyah38 min
Apr 21, 8:43 AM CDTRiver Flood WarningTSAOsage, Tulsa42 hr
Apr 21, 8:43 AM CDTRiver Flood WarningTSARogers, Tulsa54 hr
Apr 21, 8:52 AM CDTRiver Flood WarningTSAAdair, Cherokee, Delaware56 hr
Apr 21, 9:01 AM CDTRiver Flood AdvisoryTSACherokee, Delaware34 hr
Apr 21, 9:01 AM CDTRiver Flood AdvisoryTSATulsa52 hr
Apr 21, 9:30 AM CDTSpecial Weather StatementTSAOkfuskee30 min
Apr 21, 9:51 AM CDTAreal Flood AdvisoryTSAOttawa3 hr
Apr 21, 9:57 AM CDTAreal Flood AdvisoryTSACreek, Rogers, Tulsa, Wagoner3 hr
Apr 21, 10:08 AM CDTSevere Thunderstorm WarningTSAOkfuskee, Okmulgee67 min
Apr 21, 10:10 AM CDTSpecial Weather StatementTSACreek65 min
Apr 21, 10:23 AM CDTSpecial Weather StatementTSAOkmulgee37 min
Apr 21, 11:00 AM CDTSevere Thunderstorm WarningTSAMcIntosh, Muskogee, Okfuskee, Okmulgee, Pittsburg45 min
Apr 21, 11:03 AM CDTSpecial Weather StatementTSATulsa, Wagoner42 min
Apr 21, 11:18 AM CDTSevere Thunderstorm WarningTSACherokee, Mayes, Muskogee, Okmulgee, Rogers, Tulsa and 1 more42 min
Apr 21, 11:39 AM CDTSevere Thunderstorm WarningTSACherokee, Haskell, Latimer, McIntosh, Muskogee, Pittsburg and 1 more51 min
Apr 21, 11:51 AM CDTSevere Thunderstorm WarningTSACherokee, Delaware, Mayes, Muskogee, Wagoner39 min
Apr 21, 11:53 AM CDTFlash Flood WarningTSACreek, Rogers, Tulsa, Wagoner3 hr
Apr 21, 12:07 PM CDTAreal Flood AdvisoryTSACherokee113 min
Apr 21, 12:10 PM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, LeFlore, Pushmataha35 min
Apr 21, 12:16 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Haskell, LeFlore, Sequoyah44 min
Apr 21, 12:23 PM CDTAreal Flood AdvisoryTSAAdair112 min
Apr 21, 12:38 PM CDTSevere Thunderstorm WarningTSALatimer, LeFlore, Pushmataha, Sequoyah52 min
Apr 21, 12:50 PM CDTAreal Flood AdvisoryTSADelaware3 hr
Apr 21, 2:03 PM CDTRiver Flood WarningTSAOttawa58 hr
Apr 21, 2:13 PM CDTSpecial Weather StatementTSACreek32 min
Apr 21, 2:15 PM CDTRiver Flood WarningTSACreek24 hr
Apr 21, 2:19 PM CDTRiver Flood WarningTSATulsa47 hr
Apr 21, 2:23 PM CDTRiver Flood WarningTSAWashington37 hr
Apr 21, 2:41 PM CDTSpecial Weather StatementTSACreek34 min
Apr 21, 2:49 PM CDTSevere Thunderstorm WarningTSACreek, Tulsa41 min
Apr 21, 2:53 PM CDTSpecial Weather StatementTSACreek37 min
Apr 21, 3:20 PM CDTSpecial Weather StatementTSAWagoner40 min
Apr 21, 3:27 PM CDTAreal Flood AdvisoryTSACreek, Tulsa3 hr
Apr 21, 3:57 PM CDTAreal Flood AdvisoryTSAMayes, Rogers, Wagoner5 hr
Apr 21, 4:38 PM CDTSpecial Weather StatementTSAMuskogee37 min
Apr 21, 5:19 PM CDTSpecial Weather StatementTSAMuskogee41 min
Apr 21, 5:35 PM CDTSevere Thunderstorm WarningTSAPittsburg55 min
Apr 21, 5:47 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee43 min
Apr 21, 6:21 PM CDTSpecial Weather StatementTSAPittsburg39 min
Apr 21, 6:30 PM CDTAreal Flood AdvisoryTSACreek, Tulsa2 hr
Apr 21, 6:38 PM CDTSpecial Weather StatementTSAHaskell37 min
Apr 21, 6:56 PM CDTSevere Thunderstorm WarningTSAChoctaw49 min
Apr 21, 6:57 PM CDTSevere Thunderstorm WarningTSAPushmataha48 min

Nearby

River Flood Warnings in Oklahoma, 2017Every river flood warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.